# SDR 97ZZZX2477

- Difficulty date: March 4, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N159AC
- Make and model: Skrsky S64F
- Aircraft serial: 64084
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Main Shaft
- Part number: 643520536101
- Condition: Cracked
- Location: Mgb Splines
- Part time: 3,428 hours
- Component: 643520500048
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MGB MAIN SHAFT INSPECTION.  TWO SPLINES FOUND CONTAINING ONE INDICATION EACH.  INDICATIONS LOCATED ON THE LOAD SIDE OF THE SPLINE AND IN THE ROOT AREA.  LENGTH OF INDICATIONS WERE APPROXIMATELY 0.100 INCH LONG.  INDICATION DID NOT EXTEND ONTO THE TOOTH FACE OF SPLINE.  INDICATIONS WERE FOUND DURING MPI INSPECTION.
